# SDR 95ZZZX2682

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7891Q
- Make and model: Cessna 310Q
- Aircraft serial: 310Q0660
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 51220411
- Condition: Corroded
- Location: Lt Wing
- Part time: 7,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEFT WING UPPER FORWARD SPAR CAP ASSEMBLY.  EXTENT OF CORROSION WAS PAST ALLOWABLE REPAIR LIMITS SET FORTH BY CESSNA A/C CO.  THE SPAR IS BEING CORRODED BY EXHAUST EMISSIONS PENETRATING INTO THAT AREA.  PERIODIC CLEANING OF THIS AREA AND CORROSION TREATMENT IS RECOMMENDED.  THE SPAR CAP WAS REPLACED WITH A NEW UNIT FROM CESSNA.
